How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46690
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I've had a pain in my stomach since Sunday night. It

Customer Question

Hi
I've had a pain in my stomach since Sunday night. It gets worse when I eat and it wakes me up when I'm sleeping. I went to the doctors yesterday and tried to find out if it was to do with some other medication I am taking. They couldn't be sure. I had a blood test but I was told I should just take paracetamol and eat lightly but I don't feel it getting any better. I've also tried the heartburn and indigestion tablets but don't really help. Is there anything I can do or should be doing or do I just need to wait for the blood test results?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr David
what medications are you taking?
what heart burn and indigestion tablets did you try?
you need to avoid alcohol and spicy foods, tomato sauces, oily and fried foods and large meals for now
stick to bland diet like toast, rice, chicken broth, bananas, etc.
Dr. David and 4 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I am on Lamotrigine. I have been on it since October but in the past 2 weeks my right arm and leg have been going numb and tingling so I thought the stomach pain was because of the medicine as well.I tried gaviscon double action tablets.
Expert:  Dr. David replied 1 year ago.
lamotrigine is lamictal and is used to treat bipolar disorder. do you have bipoloar?
in some patients it can cause upset stomach side effects
gaviscon is a mild stomach antacid
you might need stronger medications like zantac (ranitidine) or prilosec (omeprazole) or both to help decrease stomach acid
these can be purchased at your local pharmacies
if these don't work, then you might need stronger prescription stomach acid blockers like Nexium or Protonix from your doctor
have you tried to change your diet so far to a more bland diet to avoid the things I mentioned above?
thanks for accepting additional services
my contact information is below in the USA
thanks for using JustAnswer.com
Customer: replied 1 year ago.
Yeah I have Bipolar.I will give those medicines a go.I haven't really had an appetite because it just makes me feel sick when I eat but I will stick to the foods above.Thanks!
Expert:  Dr. David replied 1 year ago.
you are welcome
I hope your stomach gets better.
don't stop the Lamictal medication
thanks for using JustAnswer.com